N. MOUJIBI, and B. RZINE, and A. SAKA, and A. BOUAYAD, and M. RADOUANI, and B. EL FAHIME, (2010) Simulation of Géometric Tolerance Values Based on Manufacturing Process Constraints. Journal of studies on Manufacturing, vol.1, Iss.2-3, pp 91-99, 2010.

Full text not available from this repository.
Item Type: Article
Subjects: Physique > Matériaux, Métallurgie et Ingénierie des Procédés
Divisions: Faculte des Sciences > Physique
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/301

Actions (login required)

View Item View Item